# SDR SWAA2022080538819

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 61,046 hours, 36,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT IS INOP BELOW CA SIDE OVER WING EXIT SIGN. / [01] RE-LUMPED CA SIDE OVER WING EMERGENCY EXIT SIGN LIGHT REF AMM 33-51-04. OPS CHECKED GOOD.
